Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Nausea and burning in stomach. Treated peptic ulcer with nexium in the past. Drug addiction. Anything to do?

Thank you, My husband has been scoped by Gastro and no new ulcers . The reason for last scope was nauesa, sorry I can t spell well. Also burning pain that he thought was reflux like. He was dx four years ago with peptic ulcer not horrible and treatable with Nexium . He suffred SAH in May and if fine. He felt that he had another ulcer event and Gastro scoped in August. No ulcer. Last night he had attact of nausea and burning chest pain but he says its not heart burn. Also, diareah that he says really stinks! Really? Anyway he thinks gallbladder I don t and he hast been sleeping all night and all day. He is not overweight, he is 45yrs old, does drink in moderations and smokes pot. He aslo has always had a bad stomache his whole life. Any ideas? Thanks
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
If I were your treating doctor at this situation I would recommend take some exams
- abdominal ultrasound
- blood work
- sugar level and biochemical exams.
He should continue using nexium.

After that please consult your gastroenterologist and neurologist.
All the best
Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor